# SDR SWIA202054091

- Difficulty date: October 27, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE AFT MOST LUG IS GOUGED.  C-CHECK RO 11/12/2020.  REPAIRED PAX DOOR HINGE AFT MOST LUG GOUGE, IAW BOMBARDIER REO.  MAJOR REPAIR TASKS & FORM M-337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE REQUIRED.  DETAILED VISUAL INSPECTION OF THE LUG IS REQUIRED AT 31946 CYCLES WITH A REINSPECT EVERY 5700 CYCLES, REF ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED.
